MAUDE Adverse Event Report: Stryker GmbH Hoffmann II Connecting Rod Micro D3 x 120mm; Appliance, Fixation, Nail/Blade/Plate Combination, Multiple Component

Stryker GmbH Hoffmann II Connecting Rod Micro D3 x 120mm; Appliance, Fixation, Nail/Blade/Plate Combination, Multiple Component
Catalog Number 50796120
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/30/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, cracks were seen on the product after inspection.
 
Additional Manufacturer Narrative
Based on investigation, the root cause was attributed to a design related issue.This is a confirmed design issue and has already been investigated in an nc, and a capa has been initiated for further action.Based on the information reviewed to date, we reserve the right to conclude that no further investigation is necessary.Based on the aforementioned information, a dhr review was not considered necessary, since the root cause of the event affects all lots in the market.In addition, a device evaluation was not deemed necessary, as similar devices have already been inspected and tested within the scope of the nc.

Brand Name
Hoffmann II Connecting Rod Micro D3 x 120mm
Common Device Name
Appliance, Fixation, Nail/Blade/Plate Combination, Multiple Component
Manufacturer (Section D)
Stryker GmbH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
Stryker GmbH
bohnackerweg 1
postfach
selzach 2545
SZ   2545
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
+1(201)831-5000
MDR Report Key50478243
Report Number0008031020-2026-01373
Device Sequence Number13346867
Product Code KTT
UDI-Device Identifier04546540389947
UDI-Public04546540389947
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K033476
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Other,Notification
Type of Report Initial
Report Date (Section B) 08/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number50796120
Device Lot NumberUnknown
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/30/2026
Initial Report FDA Received Date08/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-2827-2026
Patient Sequence Number1
Patient SexUnknown